# SDR UALA2012102506107

- Difficulty date: October 23, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,116 hours, 15,979 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL UPPER SURFACE OF T- CAP CORRODED BS 324 -BS 365, RBL 0.  REMOVED & REPLACED T-CAP AND SUPPORT ANGLE IAW SRM.
